# SDR HALA0300292

- Difficulty date: April 30, 2003
- Submitted: May 30, 2003
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28140
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Inoperative
- Location: Apu Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU FAULED TO START.  APU DOOR LIGHT CAME ON, NO APU FAULT LIGHT, NO RPM OR EGT.  T/S PER FIM 49-11-00/101, FIG 104 BLOCK 24A HIGH RESISTANCE AT PIN 7 OF RELAY DS47. REPLACED DOOR SWITCH, RESISTANCE NOW NORMAL.  APU STARTED NORMAL THREE TIMES.  SWITCH REPLACED PER MM 49-15-02-4.  OK FOR SERVICE.  (M)
